Round# 1 Sunday April 2nd – Powerline Park – St Clairsville, OH (UTV Rd#1)
WEXCR RACE SEASON IS FINALLY HERE!!
On Sunday April 2nd we will be hosting our first event of the 2017 race season at Powerline Park located in St Clairsville, OH! We are excited to be able to add this venue as a new stop to our series and it is going to be an awesome place to kick off another great season of WEXCR racing! With over 1000 acres land, there is plenty room to layout a fun and challenging course for all our Motorcycle, ATV & UTV racers to enjoy!
The parking area at this facility is top notch with easy off the road access and there is plenty of room to bring in your toy haulers or campers and make it a great weekend family adventure, as always there is no extra charge for primitive camping!
Also don’t forget this is our first round for UTV’s, which their race will be held right after the finish of the adult quad race. So make sure you plan to stick around as I’m sure you will see some great battles as Can-Am UTV racers will be competing for $500 to win in Can-Am Contingency Bucks!
This event is sponsored by our friends at Appalachian Offroad Motorcycle Company (AOMC) Make sure you show them some support be visiting their website at AOMC.mx for any of your parts & accessories needs in order to get prepared for any of our events. AOMC also has an awesome new contingency program in store for all racers with our series this season, click on the image below for full details:
Also make sure you checkout their sister company P3 Carbon to see their awesome lineup of carbon fiber skid plates, pipe guards & other accessories to protect your race machine.
Check out all the other great contingency programs that are available to all racers in our series:
Rocky Mountain ATV/MC is back with their “Race Gas” Contingency program for all our racers: Click here for more info!
It pays to FLY in FLY RACING Gear Contingency Program: Click here for more info!
Can-Am UTV Racers: Make sure you check out the awesome contingency program they have for UTV U1 Class Racers: Click here for more info!
For more info on general event rules & available classes click on the following links:
Gates Open Sunday Morning @ 7am
Kids 5 & under are FREE
Ages 6-12 = $10 per person
Ages 13 & up = $15 per person
If you have not already completed your info in our online number reservation system, make sure you do so before Mar 29th as this will greatly speed up our registration process on race day, click here to get started.
Racer Registration Fees:
Peewee Bike & Mini Quad Classes = $20.00
Youth Bike & Quad Classes = $25.00
Adult Bike & Quad Amateur Classes = $30.00
Adult Bike & Quad Pro Classes = $40.00
UTV Classes = $50.00
We do not have any membership fees & we do not require AMA cards.
Riders will be required to have a transponder which is used to record your laps and laps times when you come through the finish area. Our transponders are the stick on type which go on the back side of your helmet. The transponders are a one time cost of $10.00, sorry we cant rent them out per race. It will be a one time purchase and as long as you don’t damage it, lose it or switch helmets. If you already have one of these stick on style transponders from any other race series, you are good to go as long as it passes the reader test at registration. Also there is no such thing as a “annual renewal/programming fee” with us!
Race Day Schedule:
Gates Open Sunday Morning @ 7am
Peewee Bike Registration 7:15am – 7:45am
Peewee Bike Race (30 mins) 8:00am – 8:30am
Mini Quad Registration 7:15am – 8:30am
Mini Quad Race (30 mins) 8:45am – 9:15am
Youth Bike Registration 7:15am – 9:30am
Youth Bike Race (45 mins) 9:45am – 10:30am
Peewee Bike & Mini Quad Podium Awards after Youth Bike Start
Youth Quad Registration 7:15am – 10:30am
Youth Quad Race (45 mins) 10:45am – 11:30am
Adult Bike Registration 7:15am – 12:15pm
Adult Bike Race (2 hours) 12:30pm – 2:30pm
Youth Bike & Quad Podium Awards after Adult Bike Start
Adult Quad Registration 12:00pm – 2:45pm
Adult Quad Race (2 hours) 3:30pm – 5:30pm
Adult Bike Podium Awards after Adult Quad Start
UTV Registration 12:00pm – 5:30pm
UTV Race (1 hour) 6:00pm
Adult Quad Podium Awards after UTV start
Powerline Park – 69531 Lee Rd, St Clairsville, OH 43950